# SDR FDEA201806211575

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,102 hours, 20,408 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CORNER BRACKET CRACKED ON ACCESS PANEL 197AL SUPPORT STRUCTURE. FABRICATED AND INSTALLED NEW BRACKET IAW SRM: 51-30-01REV 124, DRAWING 149N7553 SHEET 1 REV C AND GMM 7-0-1001 REV 148 AND SRM 51-40-02 REV 124.
